# SDR CA990310097

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249047
- Condition: Misinstalled
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS REJECTED DUE TO NR 1 ENGINE ONLY PRODUCING 89 PERCENT TORQUE AT THE FIREWALL.  THE AIRCRAFT RETURNED TO GATE WHERE MAINTENANCE INSPECTION REVEALED A BOLT INSTALLED BACKWARDS ON THE PROPELLER CONTROL UNIT, WHICH HAD BEEN REPLACED THE NIGHT BEFORE.  THE BOLT WAS INSTALLED CORRECTLY AND THE AIRCRAFT GROUND CHECKED SERVICEABLE.
